# SDR AALA201801099024

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 10,023 hours, 3,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN LENS COVER ON THE LOWER RIGHT SIDE AISLE, JUST AFT OF THE FORWARD GALLEY IS MISSING. REPLACED LIGHT ASSEMBLY INSTALLING NEW LENS PER AMM 33-51-01. OPERATIONS CHECK GOOD.
